# SDR TIMA20120331005

- Difficulty date: March 30, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N114AX
- Make and model: Beech 1900C
- Aircraft serial: UC36
- Aircraft time: 35,411 hours, 35,724 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Cap
- Condition: Cracked
- Location: Nlg Actuator
- Component: Actuator, Airight
- Component part number: 11238002223
- Stage of operation: IN
- How discovered: C
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS ON JACKS.  WHILE CYCLING GEAR A LOUD POP WAS HEARD FROM THE NOSE LANDING GEAR ACTUATOR.  EXAMINATION SHOWED A CRACK IN THE ACTUATOR END CAP AND HYDRAULIC FLUID LEAKAGE.
